MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 3.7MMD, 10MML; Dental Implant

ZimVie US Corp LLC TSX IMPLANT, 3.7MMD, 10MML; Dental Implant
Catalog Number TSX37B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 05/16/2026
Type of Reportable Event Serious Injury

Brand Name
TSX IMPLANT, 3.7MMD, 10MML
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50647740
Report Number0001038806-2026-04696
Device Sequence Number16073631
Product Code DZE
UDI-Device Identifier00844868045045
UDI-Public(01)00844868045045(17)290924(10)2120017931
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX37B10
Device Lot Number2120017931
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale